# SDR USAA990781

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND .125 INCH CRACK IN FRAME AT STATION 616 RBL 64 WL 201 INBOARD CHORD ANGLE.  INSTALLED REPAIR FILLER AND STIFFENING ANGLE PER EA 65007 TR 53-10-23 (737-200).  (M)
